# SDR DALA2024020901768

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,970 hours, 35,347 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DHIP 3258 DISC: DESCENDING THROUGH 18,000, VERY STRONG DIRTY SOCK SMELL PRESENT IN FLIGHT DECK. GOT WORSE 12,000 - 8,000, DISSIPATED, THEN RETURNED DURING GLIDE SCOPE CAPTURE/ POWER ROLL BACK ON FINAL APPROACH. SMELL NOT PRESENT IN CABIN.  REMOVED PLUGS S1 AND S2 FOR BS1 ON #1 ENG PER A320 AMM 72-31.  BOROSCOPE INSPECTED #1 ENG PER A 320 AMM 72-31-00-290- 001. OIL WETTING FOUND. (560534). REINSTALLED PLUGS. NEED SAFETY WIRE. UNABLE TO COMPLETE #1 ENG DECONTAMINATION TASK DUE TO OFF IDLE STALL.  REMOVED #2 ENG PLUGS S1 AND S2 PER A320 AMM 72-31. BOROSCOPE INSPECTED #2 ENGINE PER A320 AMM 72-31-00, NO DEFECTS NOTED.   REINSTALLED PLUGS AND SAFETY WIRE ON #2 ENG PER AMM 72-31.  REPLACED #1 ENG REF LOG # 5545803. C/W PACK BURNOUT WITH ENGINES, RAN BOTH ENGINES, NO SMOKE OR FUMES NOTED. CONTACTED MCC A/C OK FOR SERVICE. (LP: 5545802)
